# SDR SWAA2022030966410

- Difficulty date: May 25, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: 116A311189
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY UNDER ACCESS WING TO BODY FAIRING 191AL GUSSET ATTACHED TO FRAME STANTION FOR FAIRING IS CRACKED AS MARKED ON AFT SIDE / REMOVED GUSSET ATTACHED TO FRAME AT LEAK WING LEADING EDGE CAVITY ACCESS WING TO BODY RAINING 191AL I.A.W B737-700 SRM 51-40-02-0G-0. VERFIED NEW FRAME P/N 116 A31118-9 ATAG WN6760 I.A.W B737-700 DWG 116A3010 INSTALLED I.A.W B737-700 DWG 116A3010 AND SRM 51-40-02-0G-0
